# SDR DL72W952794

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734781A
- Condition: Delaminated
- Location: Spoiler
- Component: 651734781A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, SPOILER PANEL WAS FOUND WITH DELAMINATION.  REPAIRED PER SRM 57-50.
